# SDR R61A201608310545

- Difficulty date: August 31, 2016
- Submitted: September 16, 2016
- Operation: Air carrier
- Aircraft: N639RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000057
- Aircraft time: 33,174 hours, 20,688 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066868001
- Condition: Corroded
- Location: Frame 83
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FOUND CORROSION ON SHEAR TIE FRAME 83 BETWEEN STRINGERS 27 AND 28R.   REMOVED AND REPLACED SHEAR TIE IAW SRM 51-41-00, AND 53-10-04.
